Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 36, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 8, 2010, 3:09 PM CDT for 6 counties in Oklahoma. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2010, 3:09 PM CDT (20:09 UTC)
- Expired
- Jul 8, 2010, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Muskogee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:00 PM CDT | FLASH FLOOD | 6 S Tulsa, OK | CAR STALLED IN DEEP WATER. FIRE DEPARTMENT CALLED TO RETRIEVE OCCUPANTS. NEAR 2500 EAST 87TH STREET. |
| Jul 8, 4:20 PM CDT | FLASH FLOOD | 6 Sse Tulsa, OK | CAR STALLED IN WATER TO UNKNOWN DEPTH. FIRE DEPARTMENT DISPATCHED. NEAR 73RD AND 70TH EAST AVE. |
| Jul 8, 4:55 PM CDT | FLASH FLOOD | 7 S Tulsa, OK | WATER REPORTED 2 FEET DEEP OVER 91ST STREET BETWEEN SHERIDAN AND YALE. DEBRIS FLOATING OVER THE ROAD. |
| Jul 8, 5:40 PM CDT | FLASH FLOOD | Tulsa, OK | 21ST STREET FLOODED UNDERNEATH BROKEN ARROW EXPRESSWAY WITH ONE CAR STALLED. |
| Jul 8, 5:45 PM CDT | FLASH FLOOD | Tulsa, OK | WATER INTO DUPLEXES AT 11TH AND SHERIDAN |
| Jul 8, 5:58 PM CDT | FLASH FLOOD | 4 Ene Jenks, OK | FRY DITCH CREEK HAS FLOODED 101ST STREET SOUTH BETWEEN SHERIDAN AND MEMORIAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
074
WGUS54 KTSA 082009
FFWTSA
OKC037-101-113-131-143-145-090000-
/O.NEW.KTSA.FF.W.0036.100708T2009Z-100709T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT THU JUL 8 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 700 PM CDT
* AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM SKIATOOK TO 9
MILES WEST OF KELLYVILLE...MOVING EAST AT 5 TO 10 MPH. RADAR
INDICATES THAT MORE THAN TWO INCHES OF RAIN HAS ALREADY FALLEN
WEST OF SAND SPRINGS IN TULSA COUNTY BETWEEN 2 PM AND 3 PM.
ANOTHER 2 OR 3 INCHES WILL BE POSSIBLE THROUGH 700 PM CDT.
AREAS PARTICULARLY VULNERABLE WILL BE SOUTHWEST
TULSA COUNTY WHERE HEAVY RAIN FELL LAST NIGHT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...SPERRY...SAND SPRINGS...COLLINSVILLE...SAPULPA...
OWASSO...TULSA...KIEFER...JENKS...MOUNDS...GLENPOOL...CATOOSA...
VERDIGRIS...CLAREMORE...ONETA...COWETA...STONEBLUFF...BROKEN
ARROW...BIXBY...TIAWAH AND INOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3616 9631 3618 9629 3617 9626 3621 9625
3643 9600 3643 9544 3617 9544 3584 9565
3584 9576 3586 9576 3586 9618 3585 9619
3596 9636
$$2 follow-up statements
446
WGUS74 KTSA 082152
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT THU JUL 8 2010
OKC113-082156-
/O.CAN.KTSA.FF.W.0036.000000T0000Z-100709T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE OK-
452 PM CDT THU JUL 8 2010
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3617 9544 3584 9565 3584 9576 3586 9576
3586 9612 3585 9619 3607 9616 3617 9601
3643 9548 3643 9544
$$
OKC037-101-131-143-145-090000-
/O.CON.KTSA.FF.W.0036.000000T0000Z-100709T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
452 PM CDT THU JUL 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHERN TULSA...EASTERN CREEK...SOUTHERN ROGERS...WESTERN WAGONER
AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
GLENPOOL TO 3 MILES WEST OF BROKEN ARROW...MOVING SLOWLY EAST.
RADAR INDICATES THAT MORE THAN 3 INCHES OF RAIN HAS FALLEN NEAR THE
INTERSECTION OF 91ST STREET AND YALE. ANOTHER 2 INCHES WILL BE
POSSIBLE THROUGH 700 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE ONETA...JENKS...TULSA...INOLA...TIAWAH...VERDIGRIS...
CATOOSA CLAREMORE AND BROKEN ARROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3617 9544 3584 9565 3584 9576 3586 9576
3586 9612 3585 9619 3607 9616 3617 9601
3643 9548 3643 9544
$$620
WGUS74 KTSA 082310
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT THU JUL 8 2010
OKC037-101-131-143-145-090000-
/O.CON.KTSA.FF.W.0036.000000T0000Z-100709T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
610 PM CDT THU JUL 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHERN TULSA...EASTERN CREEK...SOUTHERN ROGERS...WESTERN WAGONER
AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
LIGHT TO MODERATE RAIN OVER EASTERN WAGONER COUNTY...MOVING SLOWLY
EASTWARD. THE HEAVY RAIN HAS ENDED ACROSS MUCH OF TULSA
COUNTY...WHERE RAINFALL REPORTS OF 2 TO 4 INCHES OF RAIN WITHIN THE
PAST 2 HOURS HAVE BEEN RECEIVED. AREAS OF FLOODING WILL CONTINUE AS
THE WATER SLOWLY RECEDES.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY LOCALIZED
FLOODING INCLUDE BROKEN ARROW...TIAWAH...VERDIGRIS...CATOOSA...
INOLA...CLAREMORE AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3617 9544 3584 9565 3584 9576 3586 9576
3586 9612 3585 9619 3607 9616 3617 9601
3643 9548 3643 9544
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:47 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 8, 2:47 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT THU JUL 8 2010
.DISCUSSION...
CONTINUED SHORT TERM FLOOD THREAT IS THE PRIMARY CONCERN FOR THIS
FORECAST PACKAGE. TROPICAL AIRMASS REMAINS ATOP EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...WITH PRECIPITABLE WATER VALUES CONTINUING
TO BE IN EXCESS OF 2 INCHES /PER MODEL ANALYSES AND 12Z RAOB
SUITE/. CURRENT 88D MOSAIC SHOWS A WIDESPREAD AREA OF
SHOWERS/SCATTERED STORMS EXTENDING FROM NEAR THE ABILENE AREA IN
TEXAS NORTHEASTWARD THROUGH SOUTH CENTRAL OKLAHOMA AND INTO EAST
CENTRAL OKLAHOMA...WITH MORE SCATTERED DEVELOPMENT TO THE
NORTHWEST OF THIS LINE. THESE ARE LARGELY ALONG THE AXIS OF
MAXIMUM PRECIPITABLE WATER AND ALONG A PREFRONTAL TROUGH. MOVEMENT
HAS BEEN LARGELY PARALLEL TO THE LINE...AND THEREFORE...TRAINING
OF STORMS HAS AND IS LIKELY TO CONTINUE TO OCCUR...LEADING TO
NARROW CORRIDORS OF HIGH PRECIPITATION AMOUNTS. RAINFALL RATES IN
THE DEEPEST CORES HAVE BEEN IN THE 1 TO 2 INCH PER HOUR
RANGE...WITH ISOLATED LOCATIONS SEEING 3 INCH PER HOUR RATES. THE
HIGHEST IMPACT AREA DURING THE REMAINDER OF THE AFTERNOON AND
THROUGH THE OVERNIGHT WILL BE ALONG AND SOUTH OF THE INTERSTATE 44
CORRIDOR...ALTHOUGH ISOLATED FLOODING COULD STILL OCCUR ACROSS THE
REMAINDER OF NORTHEAST OKLAHOMA ESPECIALLY SINCE THAT AREA HAS
SEEN A LOT OF RAIN DURING THE LAST SEVERAL DAYS. WILL GO AHEAD AND
LEAVE ALL COUNTIES IN THE FLOOD WATCHING...ALTHOUGH THE EVENING
OR MID SHIFT MAY BE ABLE TO BEGIN TRIMMING THE NORTHWEST EDGE OF
THE WATCH LATER TODAY OR TONIGHT.
OVERNIGHT LOW TEMPERATURES WILL BE A LITTLE TRICKY TONIGHT WITH
SLIGHTLY COOLER AND DRIER AIR EXPECTED TO SINK TOWARD NORTHEAST
OKLAHOMA TOWARD MORNING. STILL THINK THAT MOST OF THE AREA WILL
SEE LOWS ABOVE THE GUIDANCE VALUES...ESPECIALLY WITH DEW POINTS
RUNNING IN THE LOW TO MID 70S AREAWIDE. THE BARTLESVILLE AREA WILL
BE THE MOST LIKELY TO SEE TEMPERATURES DROP BELOW 70 TONIGHT...AND
THAT WILL HINGE ON HOW QUICKLY THINGS CAN DRY OUT.
THE PRECIP CHANCES WILL CONTINUE TO BE SHUNTED TO THE SOUTH
TOMORROW AND INTO THE WEEKEND...WITH SOUTHEAST OKLAHOMA MOST
LIKELY TO SEE CONTINUED RAINFALL. AFTERNOON TEMPERATURES WILL WARM
TO SEASONAL LEVELS OVER THE WEEKEND.
STORM CHANCES WILL INCREASE AGAIN AS A DISTURBANCE APPROACHES FROM
THE NORTH. THIS SHOULD NOT HAVE THE TROPICAL MOISTURE TO WORK
WITH...AND THEREFORE...WILL NOT HAVE AS GREAT A FLOODING
POTENTIAL. TEMPERATURES NEXT WEEK WILL REMAIN AT SEASONAL
LEVELS...BUT DO NOT THINK THAT HIGHS WILL WARM AS MUCH AS THE MEX
GUIDANCE SHOWS DUE TO THE SATURATED GROUNDS FROM THIS PROLONGED
RAIN EVENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 84 70 91 / 80 60 20 10
FSM 76 83 71 91 / 80 80 30 20
MLC 75 83 69 90 / 90 70 30 20
BVO 69 85 66 89 / 60 50 10 10
FYV 71 80 64 85 / 90 70 30 20
BYV 71 79 64 86 / 90 70 20 10
MKO 73 81 69 89 / 90 80 20 20
MIO 72 85 66 89 / 80 50 20 10
F10 72 81 69 89 / 90 70 20 20
HHW 74 85 71 91 / 70 70 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....22Hazardous weather outlook, Jul 8, 1:13 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 113 PM CDT THU JUL 8 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU JUL 8 2010 ...HEAVY RAINFALL LIKELY THROUGH FRIDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS... HIGHEST THREAT SOUTH OF INTERSTATE 44. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS... HIGHEST THREAT SOUTH OF INTERSTATE 44. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF INTERSTATE 44. DISCUSSION... A VERY MOIST TROPICAL AIRMASS REMAINS IN PLACE OVER THE ENTIRE AREA THIS AFTERNOON...WITH A COLD FRONT PUSHING SOUTH THROUGH THE AREA. THIS WILL CAUSE HEAVY RAINFALL WITH AN ELEVATED FLASH FLOOD THREAT THROUGH THIS EVENING...PARTICULARLY IN AREAS SOUTH OF INTERSTATE 44 WHERE WIDESPREAD 1 TO 3 INCH AMOUNTS ARE LIKELY...WITH SIGNIFICANTLY HIGHER TOTALS POSSIBLE IN LOCALIZED AREAS. FARTHER NORTH...THE HEAVY RAIN WILL BE LESS WIDESPREAD... HOWEVER ISOLATED AMOUNTS UP TO 3 INCHES CAN BE EXPECTED. AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST 48 HOURS WILL BE ESPECIALLY PRONE TO FLASH FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED...HOWEVER EMERGENCY MANAGERS SHOULD CONTINUE TO CLOSELY MONITOR ADDITIONAL FLOOD RELATED PRODUCTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH FRIDAY...WITH THE LOCATION OF THE HEAVIEST RAINFALL LIKELY SHIFTING MORE INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. RIVER FLOODING WILL BE POSSIBLE AS WELL. RAIN AND THUNDERSTORM CHANCES WILL LESSEN SOME OVER THE WEEKEND BEFORE INCREASING AGAIN EARLY NEXT WEEK AS ANOTHER FRONTAL BOUNDARY MOVES INTO THE AREA FROM THE NORTH. TEMPERATURES WILL RETURN TO MORE SEASONABLE LEVELS BY THE MIDDLE OF NEXT WEEK...WITH AFTERNOON HEAT INDICES POSSIBLY EXCEEDING 100 DEGREES BY WEDNESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO CLOSELY MONITOR ADDITIONAL FLOOD RELATED PRODUCTS INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 8, 2:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD SUMMERS 35.98N 94.49W
07/08/2010 WASHINGTON AR POST OFFICE
WATER OVER RURAL ROADS OUTSIDE OF SUMMERS. MAIL CARRIER
COULD NOT DELIVER MAIL TO SOME AREAS.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:25 PM CDT | Special Weather Statement | TSA | McIntosh | 50 min |
| Jul 7, 10:28 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Wagoner | 2 hr |
| Jul 8, 12:54 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 111 min |
| Jul 8, 2:46 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 119 min |
| Jul 8, 4:36 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 114 min |
| Jul 8, 12:26 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Jul 8, 12:50 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 4 hr |
| Jul 8, 1:27 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Jul 8, 2:45 PM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee | 117 min |
| Jul 8, 2:55 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Jul 8, 3:27 PM CDT | Flash Flood Warning | TSA | Adair | 88 min |
| Jul 8, 3:36 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 4 hr |
| Jul 8, 4:21 PM CDT | Special Weather Statement | TSA | Tulsa | 69 min |
| Jul 8, 4:30 PM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 3 hr |
| Jul 8, 4:39 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| Jul 8, 5:39 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Jul 8, 6:07 PM CDT | Areal Flood Advisory | TSA | Choctaw | 2 hr |
| Jul 8, 6:39 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Washington | 2 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.